About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 193085, 14 pages
http://dx.doi.org/10.1155/2012/193085
Research Article

Best Proximity Point Results for MK-Proximal Contractions

1Department of Mathematics, King Saud University, Riyadh, Saudi Arabia
2Department of Mathematics, Atilim University, İncek, 06836, Ankara, Turkey

Received 10 October 2012; Accepted 15 December 2012

Academic Editor: Qamrul Hasan Ansari

Copyright © 2012 Mohamed Jleli et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. A. Al-Thagafi and N. Shahzad, “Best proximity sets and equilibrium pairs for a finite family of multimaps,” Fixed Point Theory and Applications, Article ID 457069, 10 pages, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  2. J. Anuradha and P. Veeramani, “Proximal pointwise contraction,” Topology and its Applications, vol. 156, no. 18, pp. 2942–2948, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  3. S. S. Basha, “Extensions of Banach's contraction principle,” Numerical Functional Analysis and Optimization, vol. 31, no. 5, pp. 569–576, 2010.
  4. S. S. Basha, “Best proximity points: global optimal approximate solutions,” Journal of Global Optimization, vol. 49, no. 1, pp. 15–21, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  5. S. S. Basha, N. Shahzad, and R. Jeyaraj, “Common best proximity points: global optimization of multi-objective functions,” Applied Mathematics Letters, vol. 24, no. 6, pp. 883–886, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  6. S. Sadiq Basha, “Best proximity point theorems: an exploration of a common solution to approximation and optimization problems,” Applied Mathematics and Computation, vol. 218, no. 19, pp. 9773–9780, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  7. H. H. Cuenya and A. G. Bonifacio, “Best proximity pairs in uniformly convex spaces,” Bulletin of the Institute of Mathematics, vol. 3, no. 3, pp. 391–398, 2008. View at MathSciNet
  8. M. De la Sen, “Fixed point and best proximity theorems under two classes of integral-type contractive conditions in uniform metric spaces,” Fixed Point Theory and Applications, vol. 2012, Article ID 510974, 12 pages, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  9. C. Di Bari, T. Suzuki, and C. Vetro, “Best proximity points for cyclic Meir-Keeler contractions,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 69, no. 11, pp. 3790–3794, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  10. A. A. Eldred and P. Veeramani, “Existence and convergence of best proximity points,” Journal of Mathematical Analysis and Applications, vol. 323, no. 2, pp. 1001–1006, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  11. A. A. Eldred, W. A. Kirk, and P. Veeramani, “Proximal normal structure and relatively nonexpansive mappings,” Studia Mathematica, vol. 171, no. 3, pp. 283–293, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  12. A. Fernández-León, “Existence and uniqueness of best proximity points in geodesic metric spaces,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 73, no. 4, pp. 915–921, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  13. E. Karapınar, “Best proximity points of Kannan type cylic weak phi-contractions in ordered metric spaces,” Analele Stiintifice ale Universitatii Ovidius Constanta. In press.
  14. E. Karapınar, “Best proximity points of cyclic mappings,” Applied Mathematics Letters, vol. 25, no. 11, pp. 1761–1766, 2012.
  15. E. Karapınar, G. Petruþel, and K. Taþ, “Best Proximity Point Theorems for KT-Types Cyclic Orbital Contraction Mappings,” Fixed Point Theory, vol. 13, no. 2, pp. 537–545, 2012.
  16. E. Karapınar and I. M. Erhan, “Cyclic contractions and fixed point theorems,” Filomat, vol. 26, pp. 777–782, 2012.
  17. E. Karapınar, İ. M. Erhan, and A. Y. Ulus, “Fixed point theorem for cyclic maps on partial metric spaces,” Applied Mathematics & Information Sciences, vol. 6, no. 2, pp. 239–244, 2012. View at MathSciNet
  18. E. Karapınar, “Fixed point theory for cyclic ϕ-weak contraction,” Applied Mathematics Letters, vol. 24, no. 6, pp. 822–825, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  19. M. Jleli, E. Karapınar, and B. Samet, “Fixed point results for almost generalized cyclic (ψ,φ)-weak contractive type mappings with applications,” Abstract and Applied Analysis, vol. 2012, Article ID 917831, 17 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  20. E. Karapinar, S. Romaguera, and K. Tas, “Fixed points for cyclic orbital generalized contractions on complete metric spaces,” Central European Journal of Mathematics, vol. 11, no. 3, pp. 552–560, 2013.
  21. E. Karapinar and K. Sadarangani, “Fixed point theory for cyclic (φ-ψ)-contractions,” Fixed Point Theory and Applications, vol. 2011, article 69, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  22. E. Karapınar and I. S. Yuce, “Fixed point theory for cyclic generalized weak φ-contraction on partial metric spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 491542, 12 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  23. E. Karapınar and M. Erhan, “Best proximity point on different type contractions,” Applied Mathematics & Information Sciences, vol. 5, no. 3, pp. 558–569, 2011. View at MathSciNet
  24. S. Karpagam and S. Agrawal, “Existence of best proximity points of p-cyclic contractions,” Fixed Point Theory, vol. 13, no. 1, pp. 99–105, 2012. View at MathSciNet
  25. W. K. Kim, S. Kum, and K. H. Lee, “On general best proximity pairs and equilibrium pairs in free abstract economies,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 68, no. 8, pp. 2216–2227, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  26. W. A. Kirk, S. Reich, and P. Veeramani, “Proximinal retracts and best proximity pair theorems,” Numerical Functional Analysis and Optimization, vol. 24, no. 7-8, pp. 851–862, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  27. V. S. Raj, “A best proximity point theorem for weakly contractive non-self-mappings,” Nonlinear Analysis. Theory, Methods & Applications, vol. 74, no. 14, pp. 4804–4808, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  28. N. Shahzad, S. Sadiq Basha, and R. Jeyaraj, “Common best proximity points: global optimal solutions,” Journal of Optimization Theory and Applications, vol. 148, no. 1, pp. 69–78, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  29. P. S. Srinivasan, “Best proximity pair theorems,” Acta Scientiarum Mathematicarum, vol. 67, no. 1-2, pp. 421–429, 2001. View at MathSciNet
  30. A. A. Eldred, W. A. Kirk, and P. Veeramani, “Proximal normal structure and relatively nonexpansive mappings,” Studia Mathematica, vol. 171, no. 3, pp. 283–293, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  31. C. Vetro, “Best proximity points: convergence and existence theorems for p-cyclic mappings,” Nonlinear Analysis. Theory, Methods & Applications, vol. 73, no. 7, pp. 2283–2291, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  32. K. Włodarczyk, R. Plebaniak, and C. Obczyński, “Convergence theorems, best approximation and best proximity for set-valued dynamic systems of relatively quasi-asymptotic contractions in cone uniform spaces,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 72, no. 2, pp. 794–805, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  33. A. Meir and E. Keeler, “A theorem on contraction mappings,” Journal of Mathematical Analysis and Applications, vol. 28, pp. 326–329, 1969. View at MathSciNet
  34. S. Banach, “Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales,” Fundamenta Mathematicae, vol. 3, pp. 133–181, 1922.